# SDR ABXA9700164

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127372
- Condition: Delaminated
- Location: Ws 383-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE RIGHT WING TRAILING EDGE PANEL JUST OUTBOARD OF THE SPOILER DELAMINATED.  REPLACED BONDED PANEL IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
